Raised blood pressure cause by Progesterone or Oestrogen dominance??

by Clare
(France)

Dear Wray,
Please could you help me out with the use of progesterone cream as im a bit confused and not very confident about using it. Basically, i purchased the cream because ive got a uterine fibroid and have been experiencing heavy periods every three week. My breasts seem to have grown but are painful and sore (im not pregnant!) and i have also gained weight which i cannot shift. I'm 45 years of age. Other than this i didn't have any other problems or symptoms.

I read on here that you said if you rub the cream on the place where you are having problems this seems to help, so i started to rub the cream on my breasts and over my uterus area, plus other areas such as neck, chest, wrists. After the third day of using the cream, i woke up in the middle of the night with my heart pounding and a headache! Of course i didnt link it to the cream at the time, i just took my lavender essential oil and rubbed it over my chest, wrists and temples as i know that lavender lowers blood pressure and i eventually went back to sleep. The next day i put the cream on again as normal and carried on with my day, but i didn't really feel very good and my breasts seemed so hard and sore. That night the same thing happened again and it dawned on me that it could be cream! I haven't used it now for a few of days, but my breasts are still so sore and hard and for some very strange reason i keep getting heart palpatations each evening until i use my lavender oïl again.

I'm panicking now that ive somehow caused myself to have high blood pressure and im stuck with these very painful breasts! So now i dont know whether i should put more cream, less cream, no cream or what to do. Please can you help me Wray and advise me what to do next? Regards,Clare

Comments for Raised blood pressure cause by Progesterone or Oestrogen dominance??

Click here to add your own comments

Dec 24, 2016
Raised blood pressure caused by Progesterone or Oestrogen dominance??
by: Joy

Hi Clare

Wray retired a few years ago. Your are suffering from estrogen dominance and I suspect that you are not using enough Natpro Progesterone Cream to overcome these symptoms. Heart palpitations are a classic sign that not enough progesterone is being used and they can become rather scary. Progesterone is an excellent anti-inflammatory and works well when rubbed on painful areas. Progesterone therapy is not an overnight fix, it can take anything from 2-6 months before progesterone has become dominant, you will know this once ALL your adverse symptoms have cleared. I suggest using 200mg Natpro progesterone cream, you may need to use more until your symptoms clear. Sore breasts could also mean that you are deficient in iodine.

You are also in Peri-Menopause. It can be a torrid time for most women, but it need not be with the correct use of progesterone, vitamin D3 and magnesium. I find that in Peri-Menopause, the correct progesterone cream should be used every day with no breaks. It will soon become difficult trying to use the cream by following your cycle as they will become erratic. What is your vitamin D3 level? A deficiency reduces the benefits of progesterone. D3 is also an excellent anti-inflammatory.

Please use the search bar and type in the following to read up in more detail:

How to use Progesterone Cream
Estrogen Dominance
Peri-Menopause

Dec 27, 2016
Thank you Joy
by: Clare

Dear Joy,
Thank you for your advice and information. It all makes absolute sense apart from:- some of the symptoms im getting now, i wasn't experiencing before I started using the cream, ie, the sore breasts and heart palpatations. Is this normal to have other issues at the start of using the cream?

I have never had a test done for D3, however, living in Paris, France we dont get alot of sun and i do spend most of the time indoors i just admit, therefore, im going to go ahead and start taking D3 and magnesium suppléments. Thats very interesting also about the iodine, im going to check that out too! I wonder if Kelp would be a good supplement to take? as its so rich in natural iodine, or could this somehow worsen the estrogen?
I look forward to reading your reply.
Kind regards
Clare

Jan 06, 2017
Thank you Joy
by: Joy

Hi Clare

Yes it is normal in that those are Estrogen Dominance symptoms that you are now experiencing, they are listed on the page I gave you to read. Please increase the amount of cream used to help you get over those symptoms quicker. You can then reduce the amount of cream slowly once they have cleared. Heart palps can be scary, not everyone suffers from them. Please increase the amount of cream.

Well I live in a sunny country and I was horrified to discover that my D3 level was low, supplementing is so very necessary. And of course, most of us spend so much time indoors. I take Lugol's iodine drops every day, not because I have issues, but because I want to prevent them and I have to admit that since taking them, I feel so much better. Kelp is great, try to use organic.

Jan 09, 2017
Supplement to block estrogen?
by: Clare

Thank you Joy. I had actually stopped using the Progesterone cream because i was so scared about the symptoms i was experiencing, they have subsided now, but i do understand that i'll have to start again to correct the estrogen dominance.

Could i just ask you what you think about suppléments to block estrogen production? I've read that by taking vitamin C, vitamin E vitamin B-, L-arginine, selenium and beta-carotine together this can block the production of estrogen. Do you think that this would work?
Thanks.

Jan 10, 2017
Supplement to block estrogen?
by: Joy

Hi Clare

I understand completely, often things get worse before they get better. I am unaware of those supplements blocking estrogen, but I can tell you that they are good to take health wise. Try them and see how you get on and please let me know. You could also try Calcium D-Glucarate, but progesterone is definitely needed as your levels are dropping.

Jan 11, 2017
Thanks again!
by: Anonymous

I will definately look into supplements and i hear what you are saying in regards to progesterone. I'm going to give the cream another try. Will be in touch!

Kindest regards to you and thank you for helping us all!

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...